Karma Dajani
Karma Dajani
Associate Professor in Mathematics, Utrecht University
Verifierad e-postadress på uu.nl
TitelCiteras avÅr
Ergodic theory of numbers
K Dajani, C Kraaikamp
Cambridge University Press, 2002
2322002
Invariant densities for random -expansions
K Dajani, M De Vries
arXiv preprint math/0612602, 2006
702006
Ergodic properties of generalized Lüroth series
J Barrionuevo, RM Burton, K Dajani, C Kraaikamp
Acta Arithmetica 74 (4), 311-327, 1996
561996
From greedy to lazy expansions and their driving dynamics
K Dajani, C Kraaikamp
Expositiones Mathematicae 20 (4), 315-327, 2002
472002
Measures of maximal entropy for random-expansions
K Dajani, M Vries
The Journal of the European Mathematical Society 7, 51-68, 2005
442005
Random\beta-expansions
K Dajani, C Kraaikamp
Ergodic Theory and Dynamical Systems 23 (2), 461-479, 2003
422003
Ergodic theory of numbers, volume 29 of Carus Mathematical Monographs
K Dajani, C Kraaikamp
Mathematical Association of America, Washington, DC, 1, 2002
352002
Ergodic theory of numbers, volume 29 of Carus Mathematical Monographs
K Dajani, C Kraaikamp
Mathematical Association of America, Washington, DC, 1, 2002
352002
Metrical theory for -Rosen fractions
K Dajani, C Kraaikamp, W Steiner
arXiv preprint math/0702516, 2007
292007
The natural extension of the β-transformation
K Dajani, C Kraaikamp, B Solomyak
Acta Mathematica Hungarica 73 (1-2), 97-109, 1996
261996
Random ß-expansions with deleted digits
K Dajani, C Kalle
Discrete and Continuous Dynamical Systems 18 (1), 199-217, 2007
222007
'The mother of all continued fractions'
K Dajani, C Kraaikamp
221999
Equipartition of interval partitions and an application to number theory
K Dajani, A Fieldsteel
Proceedings of the American Mathematical Society 129 (12), 3453-3460, 2001
212001
On approximation by Lüroth series
K Dajani, C Kraaikamp
Journal de théorie des nombres de Bordeaux 8 (2), 331-346, 1996
201996
Transformations Generating Negative [Beta]-expansions
K Dajani, C Kalle
Integers: electronic journal of combinatorial number theory 11, # A5/1-# A5/18, 2011
172011
Generalization of a theorem of Kusmin
K Dajani, C Kraaikamp
Monatshefte für Mathematik 118 (1), 55-73, 1994
161994
Ergodicity of N-continued fraction expansions
K Dajani, C Kraaikamp, N van der Wekken
Journal of Number Theory 133 (9), 3183-3204, 2013
152013
Multiple expansions of real numbers with digits set
K Dajani, K Jiang, D Kong, W Li
Mathematische Zeitschrift 291 (3-4), 1605-1619, 2019
122019
Mixing properties of (α, β)-expansions
K Dajani, Y Hartono, C Kraaikamp
Ergodic Theory and Dynamical Systems 29 (4), 1119-1140, 2009
122009
Rohlin factors, product factors, and joinings for n-to-one maps
K Dajani, J Hawkins
Indiana University mathematics journal, 237-258, 1993
121993
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20